# SDR C77A20130627005

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Part time: 15,682 hours, 8,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR AFT COMMAND RAMP IS CHAFED ON RAMP AND ROLLER ASSY.  BLENDED OUT THE DAMAGE ON THE AFT PAX DOOR, AFT COMMAND RAMP FITTING AND ON THE ROLLER ASSY IAW SRM PART II 51-10-03 IAW ETD 2013-170-012547 AND EA E175-52-041, REV IR.
